MathSciNet Relay Station
MathSciNet bibliographic data
MR1917682 (2003f:47042) 47B35 (15A18 33D15 44A60 47A57)
Berg, Christian; Chen, Yang; Ismail, Mourad E. H. Small eigenvalues of large Hankel matrices: the indeterminate case. Math. Scand. 91 (2002), no. 1, 67–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement